# SDR HALA2017062300164

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 56,768 hours, 10,437 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Light
- Condition: False Activation
- Location: Aileron Lockout
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT ILLUMINATED MOMENTARILY DURING CLIMB OUT, AT 290 KTS TO 300 KTS AT 4000 FT.  PERFORMED FIM 27-11 FAULT TREE 804,  NO FAULTS NOTED, SYSTEM OK OK FOR SERVICE.
